doc. RNDr.
Zdeněk Svoboda
CSc.
FEEC, UMAT – Associate professor
+420 54114 6082
svobodaz@vut.cz
Publications
2024
SVOBODA, Z. About solving one equation using series. Matematika, informační tecnologie a aplikované vědy. Brno: Matematika, informační technoůogie a aplikované vědy, 2024.
p. 1-7. ISBN: 978-80-7582-493-6.
Detail2023
BEREZANSKY, L.; DIBLÍK, J.; SVOBODA, Z.; ŠMARDA, Z. Exponential stability criteria for linear neutral systems with applications to neural networks of neutral type. JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 2023, vol. 360, no. 1,
p. 301-326. ISSN: 0016-0032.
Detail | WWW2022
DIBLÍK, J.; KHUSAINOV, D.; SHATYRKO, A.; BAŠTINEC, J.; SVOBODA, Z. Absolute Stability of Neutral Systems with Lurie Type Nonlinearity. Advances in Nonlinear Analysis, 2022, vol. 11, no. 1,
p. 726-740. ISSN: 2191-950X.
Detail | WWW | Full text in the Digital LibraryBEREZANSKY, L.; DIBLÍK, J.; SVOBODA, Z.; ŠMARDA, Z. Simple tests for uniform exponential stability of a linear delayed vector differential equation. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, vol. 8, no. 3,
p. 1537-1542. ISSN: 0018-9286.
Detail | WWW2021
BEREZANSKY, L.; DIBLÍK, J.; SVOBODA, Z.; ŠMARDA, Z. Uniform exponential stability of linear delayed integro-differential vector equations. J.Differetial Equations, 2021, vol. 270, no. 5,
p. 573-595. ISSN: 0022-0396.
Detail | WWW2020
DIBLÍK, J.; SVOBODA, Z. Existence of Strictly Decreasing Positive Solutions of Linear Differential Equations of Neutral Type. Discrete and Continuous Dynamical Systems - Series S, 2020, vol. 13, no. 1,
p. 67-84. ISSN: 1937-1632.
Detail | WWW2019
BEREZANSKY, L.; DIBLÍK, J.; SVOBODA, Z.; ŠMARDA, Z. Exponential Stability Tests for Linear Delayed Differential Systems Deepending on All Delayes. Journal of Dynamics and Differential Equations, 2019, vol. 2019, no. 31,
p. 2095-2108. ISSN: 1572-9222.
Detail | WWWDIBLÍK, J.; SVOBODA, Z. Existence of strictly decreasing positive solutions of linear differential equations of neutral type. In AIP Conference Proceedings 2116. AIP conference proceedings. AIP, 2019.
p. 310005-1 (310005-4 p.) ISBN: 9780735418547. ISSN: 0094-243X.
Detail | WWW2018
SVOBODA, Z.; DIBLÍK, J. Asymptotic Behavior of the Delayed Matrix Exponential Function. In INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2017). AIP conference proceedings. AMER INST PHYSICS, 2 HUNTINGTON QUADRANGLE, STE 1NO1, MELVILLE, NY 11747-4501 USA: American Institute of Physics, 2018.
p. 430006-1 (430006-4 p.) ISBN: 978-0-7354-1690-1. ISSN: 0094-243X.
Detail | WWWDIBLÍK, J.; SVOBODA, Z. Asymptotic properties of delayed matrix exponential function via Lambert function. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2018, vol. 72, no. 10,
p. 123-144. ISSN: 1553-524X.
Detail | WWWBEREZANSKY, L.; DIBLÍK, J.; SVOBODA, Z.; ŠMARDA, Z. Exponential stability of linear delayed differential systems. APPLIED MATHEMATICS AND COMPUTATION, 2018, vol. 2018, no. 320,
p. 474-484. ISSN: 0096-3003.
Detail | WWW2017
DIBLÍK, J.; SVOBODA, Z. The solutions of second-order linear differential systems with constant delays. In INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2016). AIP conference proceedings. Rhodos: American Institute of Physics, 2017.
p. 480006-1 (480006-4 p.) ISBN: 978-0-7354-1538-6. ISSN: 0094-243X.
Detail | WWWSVOBODA, Z. Representation of Solutions of Linear Differential Systems of the Second Order with Constant Delays. Journal of Mathematical Sciences, 2017, vol. 222, no. 3,
p. 345-358. ISSN: 1072-3374.
DetailSVOBODA, Z. Asymptotic unboundedness of the norms of delayed matrix sine and cosine. Electronic Journal of Qualitative Theory of Differential Equations, 2017, no. 89,
p. 1-15. ISSN: 1417-3875.
DetailSVOBODA, Z.; DIBLÍK, J. The solutions of second-order nonhomogenuous linear differential systems with constant delays. In 16th Conference on Applied Mathematics, APLIMAT 2017; Bratislava; Slovakia; 31 January 2017 through 2 February 2017; Code 131656. Bratislava Slovak republic: Slovak University of Technology in Bratislava, 2017.
p. 461-466. ISBN: 9788022746502.
Detail2016
BEREZANSKY, L.; DIBLÍK, J.; SVOBODA, Z.; ŠMARDA, Z. New exponential stability conditions for linear delayed systems of differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2016, vol. 2016, no. 5,
p. 1-18. ISSN: 1417-3875.
Detail | WWWSVOBODA, Z. REPRESENTATION OF SOLUTIONS OF LINEAR DIFFERENTIAL SYSTEMS OF SECOND- ORDER WITH CONSTANT DELAYS. Nonlinear Oscillations, 2016, vol. 19, no. 1,
p. 129-141. ISSN: 1562-3076.
Detail | WWW2015
BEREZANSKY, L.; DIBLÍK, J.; SVOBODA, Z.; ŠMARDA, Z. Simple uniform exponential stability conditions for a system of linear delay differential equations. APPLIED MATHEMATICS AND COMPUTATION, 2015, vol. 2015, no. 250,
p. 605-614. ISSN: 0096- 3003.
Detail | WWWDEMCHENKO, H.; SVOBODA, Z.; VINCÚROVÁ, G. REPRESENTATION OF SOLUTIONS OF LINEAR DIFFERENTIAL SYSTEMS OF SECOND- ORDER WITH CONSTANT DELAYS, BY DELAYED MATRIX EXPONENTIAL. 2015.
p. 32-32.
Detail2014
SVOBODA, Z.; VÍTOVEC, J. Matematika 2 (Elektrotechnika, elektronika, komunikační a řídící technika). Brno: Vysoké učení technické v Brně, 2014.
p. 1-184.
Detail2013
SVOBODA, Z. Asymptotic properties of one differential equation with unbounded delay. Mathematica Bohemica, 2013, vol. 2012, no. 2,
p. 239-248. ISSN: 0862- 7959.
Detail2012
KHAN, Y.; SVOBODA, Z.; ŠMARDA, Z. Solving certain classes of Lane-Emden type equations using differential transformation method. Advances in Difference Equations, 2012, vol. 2012, no. 1,
p. 1-13. ISSN: 1687-1847.
Detail | WWW | Full text in the Digital LibrarySVOBODA, Z.; DIBLÍK, J.; KHUSAINOV, D. SOME PROPERTIES OF SPECIAL DELAYED MATRIX FUNCTIONS IN THEORY OF SYSTEMS OF LINEAR DIFFERENTIAL EQUATIONS WITH CONSTANT COEFFICIENTS AND WITH SINGLE DELAY. In 11- th Intenational conference APLIMAT 12. Bratislava: STU, 2012.
p. 205-212. ISBN: 978-80-89313-58- 7.
DetailSVOBODA, Z. Asymptotic properties of delayed matrix functions. In Modelling, Control and Stability MCS- 2012. Krym, Simferopol: 2012.
p. 40-42. ISBN: 978-966-491-327- 7.
DetailDIBLÍK, J.; KHUSAINOV, D.; KUKHARENKO, O.; SVOBODA, Z. Solution of the first boundary-value problem for a system of autonomous second- order linear partial differential equations of parabolic type with a single delay. Abstract and Applied Analysis, 2012, vol. 2012, no. Article ID 21904,
p. 1-27. ISSN: 1085- 3375.
Detail2011
SVOBODA, Z. Asymptotic properties of system of the delayed linear differential equations of special type. In Dynamical System Modelling and Stability Investigation Abstracts of Conference Reports. Kyjev: 2011.
p. 156-157. ISBN: 966-76-52-00- 9.
DetailBAŠTINEC, J.; SVOBODA, Z. The course "Stochastic Processes" on FEEC BUT. In 7. konference o matematice a fyzice na vysokých školách technických s mezinárodní účastí. 2011.
p. 39-47. ISBN: 978-80-7231-815- 5.
DetailDIBLÍK, J.; ŠMARDA, Z.; SVOBODA, Z.; KHUSAINOV, D. Instable trivial solution of autonomous differential systems with quadratic right- hand sides in a cone. Abstract and Applied Analysis, 2011, vol. 2011, no. Article ID 15491,
p. 1-23. ISSN: 1085- 3375.
Detail2010
SVOBODA, Z. The system of linnear differential equations with constsnt coefficients and constant delay. In XXVIII International Collquium on the Management of Educational Process Proceedings. Brno: University of Defence Faculty of Economics and Management, 2010.
p. 247-251. ISBN: 978-80-7231-733- 2.
DetailSVOBODA, Z. Asymptotic properties of delayed exponential of matrix. Journal of Applied Mathematics, 2010, vol. 2010, no. III,
p. 167-172. ISSN: 1337- 6365.
Detail2009
CHVALINA, J.; SVOBODA, Z. Sandwich semigroups of solutions of certain functional equations and hyperstuctures determined by sandwiches of functions. Journal of Applied Mathematics, 2009, vol. II(2009), no. 1,
p. 35-43. ISSN: 1337- 6365.
DetailDIBLÍK, J.; ŠMARDA, Z.; SVOBODA, Z. Retract principle for neutral functional differential equations. Nonlinear Analysis, Theory, Methods and Applications, 2009, vol. 2009, no. 71,
p. e1393 (e1400 p.) ISSN: 0362- 546X.
DetailCHVALINA, J.; SVOBODA, Z. Sandwich semigroups of solutions of certain functional equations and hyperstuctures determined by sandwiches of functions. In APLIMAT 2009. Bratislava: STU Bratislava, 2009.
p. 59-66. ISBN: 978-80-89313-31- 0.
Detail2008
CHVALINA, J.; SVOBODA, Z. O řešení systému jistých centralizátorových funkcionálních rovnic s pořádkovými isomorfismy intervalů v roli jader. In 5th Didactic Conference in Žilina with international participation, CD ROM. Žilina: FPV ŽU, 2008.
p. 1-6. ISBN: 978-80-8070-863- 4.
DetailDIBLÍK, J.; SVOBODA, Z.; ŠMARDA, Z. Explicit criteria for the existence of positive solutions for a scalar differential equation with variable delay in the critical case. 2008,
p. 138-138.
DetailDIBLÍK, J.; SVOBODA, Z.; ŠMARDA, Z. Explicit Criteria for Existence of Positive Solutions for a Scalar Differential Equations with Variable Delay in Critical Case.IF=0,72. Computers and Mathematics with Applications, 2008, vol. 56(2008), no. 1,
p. 556-564. ISSN: 0898- 1221.
Detail2007
SVOBODA, Z. Asymptotic estimate of unbounded solutions of one retarded functional differential equation. In Sborník příspěvků 5. konference o matematice a fyzice ma vysokých školách technických s mezinárodní účastí. Brno: UNOB Brno, 2007.
p. 351-356. ISBN: 978-80-7231-274- 0.
DetailSVOBODA, Z. Positive solutions of p- type retarded functional linear differential equations. In Proceedings of Equadiff-11 2005. Bratislava: Komenského univerzita, 2007.
p. 475-484.
DetailSVOBODA, Z.; SCHWARZ, R.; VETCHÝ, V. Bakalářský kurz matematiky Materiály pro samostatné studium. In XXV- th International Colloquium on the Management of Educationasl Process. Brno: UNOB, 2007.
p. 1-4. ISBN: 978-80-7231-228- 3.
DetailSVOBODA, Z. Some properties of space of solutions of one delayed differential equation. In XXVth International Colloquium on the Management of Educational Process. Brno: UNOB, 2007.
p. 1-5. ISBN: 978-80-7231-228- 3.
DetailSVOBODA, Z. Asymptotic properties of one differential equation with unbounded delay. In 6. Matematický workshop s mezinárodní účastí. Brno: FAST VUT, 2007.
p. 1-4. ISBN: 80-214-2741- 8.
DetailCHVALINA, J.; SVOBODA, Z.; NOVÁK, M. Matematika 2. Brno: FEKT VUT, 2007.
p. 1-148.
DetailDIBLÍK, J.; SVOBODA, Z.; ŠMARDA, Z. Explicit Criteria for the Existence of Positive Solutions for one Scalar Differential Equation with Variable Delay in the Critical Case. In Dynamical System, Modelling and Stability Investigation. Kyiv, Ukraine: Kyiv State University, 2007.
p. 136-137. ISBN: 966-7652-00- 9.
DetailDIBLÍK, J.; SVOBODA, Z. Existence of positive solutions of one linear differential equations with delay. In ICSC- Fifth International Conference on Soft Computing Applied in Computer and Economic Environments. Kunovice: EPI Kunovice, 2007.
p. 103 ( p.) ISBN: 80-7314-108- 6.
Detail2006
DIBLÍK, J.; SVOBODA, Z. Using the Wazewski's Topological Method for Functional Differential Equations with Unbounded Delay. In 5. Matematický workshop. Brno: FAST VUT, 2006.
p. 39 ( p.) ISBN: 80-214-3282- 9.
DetailDIBLÍK, J.; SVOBODA, Z. The System of p-Type Retarded Functional Differential Equation and Existence of Positive Solutions. In XXIV International Colloquium on the Acquisition Process Management. Brno: Univerzita obrany Fakulta ekonomiky a mangementu, 2006.
p. 1-7. ISBN: 80-7231-139- 5.
DetailDIBLÍK, J.; SVOBODA, Z. The System of p-Type Retarded Functional Differential Equation and Existence of Positive Solutions. XXIV International Colloquium on the Acquisition Process Management. Brno Česká republika: Univerzita obranyFakulta ekonomiky a mangementu, 2006.
p. 67 ( p.) ISBN: 80-7231-139- 5.
DetailDIBLÍK, J.; SVOBODA, Z. Positive solutions of p- type retarded functional differential equations. Nonlinear Analysis, Theory, Methods and Applications, 2006, vol. 64 (2006), no. 1,
p. 1831-1848. ISSN: 0362- 546X.
DetailZdeněk Svoboda. Sebekontrola při studiu vysokoškolské matematiky zejména linearní algebry. In XXIV International Colloquium on the Acquisition Process Management. Brno: Univerzita obrany Fakulta ekonomiky a mangementu, 2006.
p. 1 ( p.) ISBN: 80-7231-139- 5.
DetailJosef Diblík, Zdeněk Svoboda. The System of p-Type Retarded Functional Differential Equation and Existence of Positive Solutions. In XXIV International Colloquium of the Acquisition Process Management, CD- ROM. Brno: UNOB Brno, 2006.
p. 1 ( p.) ISBN: 80-7231-139- 5.
DetailSvoboda Zdeněk. Remark on monotone solutions of one differential equation with constant delay. In Proceedings of 5th interantional coference Aplimat. Bratislava: Faculty of Mechanical Engineering Slovak University of Technology in Bratislava, 2006.
p. 335-340. ISBN: 80-967305-5- X.
DetailDIBLÍK, J.; SVOBODA, Z. Existence of Positive Solutions for Retarded Functional Differential Equations with Unbounded Delay and Finite Memory. In Proceedings of ICSC 2006 (Fourth International Conference on Soft Computing Applied in Computer and Economic Environments). Kunovice: European Polytechnical Institute Kunovice, 2006.
p. 169-172. ISBN: 80-7314-084- 5.
Detail2005
DIBLÍK, J.; SVOBODA, Z. Remark on positive solutions of retarded functional differential equations. In 4. konference o matematice a fyzice na vysokých školách technických s mezinárodní účastí. Brno: Universita obrany Brno, 2005.
p. 55 ( p.) ISBN: 80-85960-91- 5.
DetailSvoboda Zdeněk. O řešení jedné rovnice pomocí řad. In Sborník ze 14. semináře Moderní matematické metody v inženýrství,VŠB - TECHNICKÁ UNIVERZITA OSTRAVA. Ediční středisko VŠB – TUO, 2005.
p. 189 ( p.) ISBN: 80-248-0951- 6.
DetailSvoboda Zdeněk. Remark on Solution of One Retarded Functional Differential Equation. In 4. Mathematical Workshop. Brno: FAST VUT v Brně, 2005.
p. 95- 96 ( p.) ISBN: 80-214-2998- 4.
DetailDIBLÍK, J.; SVOBODA, Z. Positive solutions of retarded functional differential equations. Nonlinear Analysis, Theory, Methods and Applications, 2005, vol. 63(2005), no. 11,
p. 813-821. ISSN: 0362- 546X.
Detail2004
DIBLÍK, J.; SVOBODA, Z. Remark on positive solutions of retarded functional differential equations. In 3. matematický workshop, Sborník, CD ROM. Brno: Fakulta stavební VUT v Brně, 2004.
p. 1 ( p.) ISBN: 80-214-2741- 8.
DetailDIBLÍK, J.; SVOBODA, Z. A remark on positive solutions of retarded functional differential equations. In 3. matematický workshop. Brno: Fakulta stavebni VUT v Brně, 2004.
p. 37 ( p.) ISBN: 80-214-2741- 8.
DetailJosef Diblík, Zdeněk Svoboda. Retract Method for p- type Neutral Functional Diferential equations. In XXII. International Colloquium on Education Process. Vyškov: VVŠ PV, 2004.
p. 35 ( p.) ISBN: 80-7231-116- 6.
Detail
*) Publications are generated once a 24 hours.